# SDR DALA2017052604240

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH WING FIXED I/B VANE LOWER SURFACE BTW ATTACH POINTS 2 AND 3 (AI). NR 00014 DENT ON LH WING FIXED I/B VANE LOWER SURFACE BTW ATTACH POINTS 2 AND 3 WAS MEASURED, DENT 1 DIAMETER 0.500" AND DEPTH 0.023" THEREFORE IS WITHIN LIMITS PER B-717 SRM 57-53-01-1A. EQUIPMENT USED, P/N:543-402 VENCE: 17OCT17 S/N 1177; DETAIL VISUAL INSPECTION (DVI) AND TAP-TEST WAS PERFORMED, ADITIONAL DAMAGE WAS NOT FOUND PER B-717 SRM 57-53-01-1A PAR. 2.B. FOR VISUAL INSPECTION SEE REFERENCE LOG 0037933 PER SRM 57-53-01-1A PAR 2.B.  (LP #0037937)
